Lp bounds on singular integrals in homogenization

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)897-910
Number of pages14
JournalCommunications on Pure and Applied Mathematics
Volume44
Issue number8-9
DOIs
StatePublished - 1991

Fingerprint

Singular Integrals
Homogenization

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Lp bounds on singular integrals in homogenization. / Avellaneda, Marco; Lin, Fang-Hua.

In: Communications on Pure and Applied Mathematics, Vol. 44, No. 8-9, 1991, p. 897-910.

Research output: Contribution to journalArticle

@article{80226e0c68324923a50ccac091b1e2c1,
title = "Lp bounds on singular integrals in homogenization",
author = "Marco Avellaneda and Fang-Hua Lin",
year = "1991",
doi = "10.1002/cpa.3160440805",
language = "English (US)",
volume = "44",
pages = "897--910",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "8-9",

}

TY - JOUR

T1 - Lp bounds on singular integrals in homogenization

AU - Avellaneda, Marco

AU - Lin, Fang-Hua

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=84990623173&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990623173&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160440805

DO - 10.1002/cpa.3160440805

M3 - Article

AN - SCOPUS:84990623173

VL - 44

SP - 897

EP - 910

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 8-9

ER -